Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: new to effexor

Posted by mrspockets on December 14, 2001, at 7:33:40

In reply to Re: new to effexor mrspockets, posted by Elizabeth on December 13, 2001, at 16:10:53

My doctor started me on 37.5 mg for the first week, and then to be increased to 75mg the second week.

> > I just started Effexor in the past 2 days and have seen some side effects that worry me a little. Mostly nauseaness and jitteryness. Are these normal symptoms, and should I wait them out. Will the symptoms go away?
>
> Are you taking immediate-release Effexor (tablets) or Effexor XR (capsules)? What dose are you taking?
>
> Yes, the side effects should go away after a little while, but going down to a lower dose and then waiting before increasing it again, and keeping the dose increments small as you increase it, might make it easier to get up to an effective dose.
>
> -elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mrspockets thread:86790
URL: http://www.dr-bob.org/babble/20011213/msgs/86867.html